Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

EGamComp

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About EGamComp

  • Rank
    New Member

Recent Profile Visitors

442 profile views
  1. So I was on 40mg of accutane for 6 months and then 60mg for 1 month, totaling to 7 months. My derm put me off of it a week ago, saying I no longer have acne. However, my face does not look clear at all. I attached pics. What are those marks on my face? Will they go away by themselves? I was also prescribed Tretinoin but I'm only supposed to star using that 6 weeks from now EDIT: the biggest mark on the first pic is a mole.
  2. And if I dont? I don't know why you wouldn't want to wash and moisturize your face, and I am sure there are a million reasons why it's important on accutane, but the two that come to mind are: 1) Accutane will severely dry out your skin, even if it is normally very oily. Most people have to increase their moisturizing regimen on accutane, to avoid uncomfortable side effects like peeling. So if you are not moisturizing AT ALL, you will probably experience rashes (i.e. eczema), significantly
  3. Wow, reading the OP makes me regret getting on accutane 100%. I don't really care about short term side effects, but things like hair loss and whatnot... :/
  4. Sorry but I simply can't rock that kind of look. I NEED to style my hair and I Need to wash it once a day. I just finished my second month of accutane and if I sort of pull my hand through my hair there will usually be a hair on my hand afterwards. I don't know if this means hairloss or not. I am only 16 years old, and having a receding hairline before I turn 40 is a big no-no for me. I plan on modeling in a few years and hair needs to be good. I'm thinking of shampoo+conditioner daily,
  5. So I just started my 3rd month of accutane. And like most people, my derm told me to wash my face twice a day with a gentle face wash. However, I barely ever wash my face. Maybe 5 times at most in the past 2 months. Will not washing my face have long term consequences on the effects of accutane? Attached are pics of my face right now.
×